Coming off the pill
I've been on the combined pill for 17 years but come off it 3 times to try for babies. Each time we conceived pretty much straight away (although one ended up being an ectopic). I've had to change which pill I took I don't know how many times but the first I was put on was microphone at 17. I was recently put back on it but was having breakthrough bleeding again which is why I was taken off it last time. Instead of changing to another pill I've decided to come off it all together as I would like my body to go back to normal. I took my last pill on Wed 5th April, came on 2 days later then had period for a week. Since about Sunday (16th) I've had tummy pains, started just on and off but more consistent yesterday and today although not as bad today. I'm wondering if it's cramp from coming off the pill? I never really suffered with cramp before so I don't know. Has anyone experienced this? Rest and heat, or a hot bath seems to help. Just been taking paracetamol which takes the edge off. Thank you.